Электронная библиотека (репозиторий) Томского государственного университета
Pergamenshchikov, Serguei M.

Add to Quick Collection   All 29 Results

Showing items 1 - 15 of 29.
Sort:
 Add All Items to Quick Collection
Source: Theory of probability and its applications. 2020. Vol. 65, № 2. P. 224-248
Type: статьи в журналах
Date: 2020
Description: We study a problem of option replication under constant proportional transaction costs in models where stochastic volatility and jumps are combined to capture the market's important features. Assuming ... More
Source: Annals of the Institute of Statistical Mathematics. 2020. Vol. 72, № 5. P. 1205-1235
Type: статьи в журналах
Date: 2020
Description: We develop a new model selection method for an adaptive robust efficient nonparametric
Type: учебные издания
Date: 2020
Description: The goal of the course is to study the main tools of the renewal theory and their applications to some problems of the actuarial analysis for insurance companies in the framework of the Cremer - Lundb ... More
Source: Finance and stochastics. 2020. Vol. 24, № 1. P. 39-69
Type: статьи в журналах
Date: 2020
Description: We study the asymptotic of the ruin probability for a process which is the solution of linear SDE defined by a pair of independent Levy processes. Our main ´ interest is the model describing the evolu ... More
Source: Advances in electrical and electronic engineering. 2019. Vol. 17, № 3. P. 270-274
Type: статьи в журналах
Date: 2019
Description: In this paper, we consider the problem of robust adaptive efficient estimating a periodic signal observed in the transmission channel with the dependent noise defined by non-Gaussian Ornstein-Uhlenbec ... More
Source: Journal of multivariate analysis. 2019. Vol. 174. P. 104541 (1-20)
Type: статьи в журналах
Date: 2019
Description: A weighted Shiryaev–Roberts change detection procedure is shown to approximately minimize the expected delay to detection as well as higher moments of the detection delay among all change-point detect ... More
Source: Международная научная конференция "Робастная статистика и финансовая математика - 2019" (04-06 июля 2019 г.) : сборник статей. Томск, 2019. С. 43-48
Type: статьи в сборниках
Date: 2019
Description: In this paper we study an asymptotic efficiency property of the weighted least squares estimates for unknown square inte- grable functions in Gaussian regression models. We use the Pinsker approach. I ... More
Source: Вестник Томского государственного университета. Математика и механика. 2019. № 58. С. 14-31
Type: статьи в журналах
Date: 2019
Description: This paper considers the problem of robust adaptive efficient estimating of a periodic function in a continuous time regression model with the dependent noises given by a general square integrable sem ... More
Source: Journal of nonparametric statistics. 2019. Vol. 31, № 3. P. 612-628
Type: статьи в журналах
Date: 2019
Description: In this paper, we develop the James–Stein improved method for the estimation problem of a nonparametric periodic function observed with Lévy noises in continuous time. An adaptive model selection proc ... More
Source: 31st European modeling and simulation symposium (EMSS 2019) : held at the International Multidisciplinary Modeling and Simulation Multiconference (I3M 2019), Lisbon, Portugal, 18-20 September 2019. Rende, 2019. С. 90-95
Type: статьи в сборниках
Date: 2019
Description: The paper considers the problem of robust adaptive
Source: Теория вероятностей и ее применения. 2019. Т. 64, № 1. С. 153-154
Type: статьи в журналах
Date: 2019
Description: We consider a spread financial market defined by the Ornstein-Uhlenbeck (OU) process. We construct the optimal consumption/investment strategy for the power utility function. We study the Hamilton-Jac ... More
Source: 31st European modeling and simulation symposium (EMSS 2019) : held at the International Multidisciplinary Modeling and Simulation Multiconference (I3M 2019), Lisbon, Portugal, 18-20 September 2019. Rende, 2019. P. 29-33
Type: статьи в сборниках
Date: 2019
Description: We consider a problem of sequential detection of
Source: Теория вероятностей и ее применения. 2019. Т. 64, № 1. С. 156-157
Type: статьи в журналах
Date: 2019
Description: In this article we consider the nonparametric robust estimation problem for regression models in continuous time with semi-Markov noises observed in discrete time moments. An adaptive model selection ... More
Source: Международная научная конференция "Робастная статистика и финансовая математика - 2019" (04-06 июля 2019 г.) : сборник статей. Томск, 2019. С. 20-25
Type: статьи в сборниках
Date: 2019
Description: In this paper we consider the non parametric drift estimation problem for the ergodic diffusion processes on the basis of the observations in the fixed discrete time moments in the case when the diffu ... More
Source: Statistical inference for stochastic processes. 2018. Vol. 21, № 1. P. 217-259
Type: статьи в журналах
Date: 2018
Description: We consider the quickest change-point detection problem in pointwise and minimax settings for general dependent data models. Two new classes of sequential detection procedures associated with the maxi ... More

Date

^